MAUDE Adverse Event Report: WARSAW ORTHOPEDICS PRESTIGE CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC

WARSAW ORTHOPEDICS PRESTIGE CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC
Catalog Number 6961460
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Neck Pain (2433)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor applicable imaging films were returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.
 
Event or Problem Description
It was reported that pre operatively patient was having pain which is going down the left shoulder, arm, hand.This occurred periodically without much warning.The mri detected stenosis at c6-7 along with bond spurs.The pain came at a time that rendered patient unable to drive, which caused an auto accident.Allegedly, the two stainless steel metal plates were installed where the bottom plate was parallel with the shoulder, but the upper plate was at an angle of 15 degrees.Post operatively, with the malposition of the cervical disc device, patient was unable to go more than 4 pt sessions due to the increase in pain.He planned to provide permission to review his x-ray, which clearly shows the malposition.It looks like one hole was drilled in the wrong position.Patient was experiencing pain in the neck area going down the right shoulder to his elbow.
 
Event or Problem Description
It was reported that the patient continues to have a complaint of pain.Patient suffers with continuous neck pain and intermittent neck pain radiating down the right shoulder to elbow.Pain prior to the implant was on the opposite side.Reportedly, "the front view of x-ray clearly shows a positioning difference between the top and bottom mounting plates.".

Brand Name
PRESTIGE CERVICAL DISC SYSTEM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6766240
Report Number1030489-2017-01858
Device Sequence Number11135582
Product Code MJO
UDI-Device Identifier00613994129215
UDI-Public00613994129215
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P060018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6961460
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/10/2017
Supplement Date Received by Manufacturer08/23/2017
Initial Report FDA Received Date08/04/2017
Supplement Report FDA Received Date09/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;